# SDR 20000809SH028

- Difficulty date: July 14, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N1273E
- Make and model: Cessna 208
- Aircraft serial: 20800319
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: 9148D27
- Condition: Leaking
- Location: Emergency Sys
- Part time: 87 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY GEAR HAND PUMP SEEPING HYDRAULIC FLUID.  DETERMINED METAL SHAVINGS PRODUCED DURING ACTUATOR PRODUCTION HAD LODGED UNDER AN O-RING.  NO GALLING OR DAMAGE WAS FOUND INSIDE THE ACTUATOR.  DEBRIS REMOVED AND NEW SEALS INSTALLED.  (X)
